MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Catalog Number 777426
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported, during the preoperative procedure, when opening the ureteral stent and advancing the guidewire, the stent tube became obstructed, preventing the guidewire from passing through.However, the newly deployed stent allowed the guidewire to pass smoothly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Stent tubing was visually inspected.Tubes must be free of lumps, flat spots, voids, or other deformities.No embedded or loose foreign matter in excess of an aggregated total of 0.3mm2.Eyes must be cleanly punched with no loose materials, excessive ragged edges, or plugged eyes allowed.No defects were noted.Stent tubing was inspected dimensionally for tip id and functionally for guide wire passage per customer specification and customer drawing.Tip id was measure with 0.037 inches minus pin gauge and 0.035 inches guidewire passage was performed 0.035 inches guidewire.Both allowed free passage and smooth insertion and removal.The reported event was unconfirmed.Risk, labelling, and dhr review are not required as the reported event was unconfirmed.No additional actions can be taken at this time.Corrections: d, e, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23073666
Report Number1018233-2025-08238
Device Sequence Number4645655
Product Code FAD
UDI-Device Identifier10801741014489
UDI-Public(01)10801741014489(11)240910(17)290531(10)NGJV1953
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number777426
Device Lot NumberNGJV1953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown